Downloads: 107
Nigeria | Mathematics | Volume 4 Issue 12, December 2015 | Pages: 1581 - 1584
Adomian Decomposition Method for Bernoulli Differential Equations
Abstract: In this paper, Adomoian decomposition method is applied to Bernoulli differential equations and the general Adomian polynomial for this class of equation is presented. Different Bernoulli differential equations with variable exponent of the nonlinear terms were considered as test problems. And the result shows fantastic exact solutions as those obtained by classical method.
Keywords: Adomian Decomposition Method, Bernoulli Differential equations
How to Cite?: E. U. Agom, F. O. Ogunfiditimi, "Adomian Decomposition Method for Bernoulli Differential Equations", Volume 4 Issue 12, December 2015, International Journal of Science and Research (IJSR), Pages: 1581-1584, https://www.ijsr.net/getabstract.php?paperid=SUB158479, DOI: https://dx.doi.org/10.21275/SUB158479
Received Comments
No approved comments available.